# SDR P5CA2015021100009

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 13,190 hours, 2,368 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE BELL WARNING WITH NO EICAS MESSAGE.  NO CURRENT FAULTS AT THIS TIME. COMPLIED WITH CMC GROUND TEST IAW AMM 26-10-00.  TEST GOOD.
